RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2009, Volume 89, Issue 8, Pages 486–490 (Mi jetpl415)  

This article is cited in 1 scientific paper (total in 1 paper)

METHODS OF THEORETICAL PHYSICS

Universality and non-universality in behavior of self-repairing random networks

A. S. Ioselevichab, D. S. Lyubshinab

a Moscow Institute of Physics and Technology
b Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We numerically study one-parameter family of random single-cluster systems. A finite-concentration topological phase transition from the net-like to the tree-like phase (the latter is without a backbone) is present in all models of the class. Correlation radius index $\nu_B$ of the backbone in the net-like phase; graph dimensions – $d_{\min}$ of the tree-like phase, and $D_{\min}$ of the backbone in the net-like phase appear to be universal within the accuracy of our calculations, while the backbone fractal dimension $D_B$ is not universal: it depends on the parameter of a model.

Full text: PDF file (734 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2009, 89:8, 422–426

Bibliographic databases:

PACS: 61.43.-j
Received: 11.03.2009
Language: English

Citation: A. S. Ioselevich, D. S. Lyubshin, “Universality and non-universality in behavior of self-repairing random networks”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:8 (2009), 486–490; JETP Letters, 89:8 (2009), 422–426

Citation in format AMSBIB
\Bibitem{IosLyu09}
\by A.~S.~Ioselevich, D.~S.~Lyubshin
\paper Universality and non-universality in behavior of self-repairing random networks
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2009
\vol 89
\issue 8
\pages 486--490
\mathnet{http://mi.mathnet.ru/jetpl415}
\transl
\jour JETP Letters
\yr 2009
\vol 89
\issue 8
\pages 422--426
\crossref{https://doi.org/10.1134/S0021364009080104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267151400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67650637787}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl415
  • http://mi.mathnet.ru/eng/jetpl/v89/i8/p486

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 89:10 (2009), 519–524  mathnet  crossref  isi
  • Письма в Журнал экспериментальной и теоретической физики Pis'ma v Zhurnal Иksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:88
    Full text:28
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019